Novel Mapping Scheme for Transforms with Lengths Equal to Products of Prime Squares

D. P.K. Lun, W. C. Siu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

Conventional addressing schemes for prime factor mapping (PFM) often involve two equations, one for data loading and one for data retrieval. In the letter we show that only one equation is enough in the realisation of PFM for the discrete Fourier transform with lengths equal ta products of prime squares. Hence the realisation is truly m-place, in-order.
Original languageEnglish
Pages (from-to)21-23
Number of pages3
JournalElectronics Letters
Volume26
Issue number1
DOIs
Publication statusPublished - 1 Jan 1990

Keywords

  • Fourier transforms
  • Mathematical techniques
  • Prime factor algorithm
  • Signal processing
  • Transforms

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this